We study the topological structure and the homeomorphism problem for closed 3-manifolds M(n, k) obtained by pairwise identifications of faces in the boundary of certain polyhedral 3-balls. We prove that they are (n/d)-fold cyclic coverings of the 3-sphere branched over certain hyperbolic links of d + 1 components, where d = (n, k). Then we study the closed 3-manifolds obtained by Dehn surgeries on the components of these links.

On certain classes of hyperbolic 3-manifolds / Cavicchioli, Alberto; L., Paoluzzi. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - STAMPA. - 101 (4):(2000), pp. 457-494.

On certain classes of hyperbolic 3-manifolds

CAVICCHIOLI, Alberto;
2000-01-01

Abstract

We study the topological structure and the homeomorphism problem for closed 3-manifolds M(n, k) obtained by pairwise identifications of faces in the boundary of certain polyhedral 3-balls. We prove that they are (n/d)-fold cyclic coverings of the 3-sphere branched over certain hyperbolic links of d + 1 components, where d = (n, k). Then we study the closed 3-manifolds obtained by Dehn surgeries on the components of these links.
101 (4)
457
494
On certain classes of hyperbolic 3-manifolds / Cavicchioli, Alberto; L., Paoluzzi. - In: MANUSCRIPTA MATHEMATICA. - ISSN 0025-2611. - STAMPA. - 101 (4):(2000), pp. 457-494.
Cavicchioli, Alberto; L., Paoluzzi
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/306620
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 7
social impact